# SDR HEEA0010526

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437PH
- Make and model: Bell 407
- Aircraft serial: 53072
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23081018
- Condition: Worn
- Location: Engine
- Part time: 576 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRUSHES WORN AND COMMUTATOR AND BELL IS CRACKED NEXT TO TERMINAL BLOCK.
